Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 55, NWS State College, PA

June 19, 2006Elk County, McKean County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2006, 7:20 PM EDT for Elk County, McKean County, Pennsylvania. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 7:20 PM EDT (23:20 UTC)
Expired
Jun 19, 2006, 8:15 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Elk County, PA, McKean County, PA

The radar

The State College radar (KCCX), 88 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:40 PM EDTTSTM WND DMG3 W Marshburg, PALARGE TREES REPORTED DOWN ACROSS ROUTE 59.
Jun 19, 8:00 PM EDTTSTM WND DMGBrockport, PATREES AND WIRES DOWN NEAR BROCKPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 192322
SVRCTP
PAC047-083-200015-
/O.NEW.KCTP.SV.W.0055.060619T2320Z-060620T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA
  ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 815 PM EDT

* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 18 MILES NORTHWEST OF LUDLOW TO 16 MILES SOUTHWEST OF LUDLOW
  TO 23 MILES WEST OF PORTLAND MILLS...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LUDLOW AROUND 730 PM EDT...
  WETMORE AROUND 735 PM EDT...
  KANE AND JAMES CITY AROUND 740 PM EDT...
  WESTLINE AND PORTLAND MILLS AROUND 745 PM EDT...
  WILCOX AROUND 750 PM EDT...
  BRADFORD AND RIDGWAY AROUND 755 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD
120...STATE ROAD 255...STATE ROAD 446.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE ACROSS NORTHWEST PENNSYLVANIA AND NORTHEAST OHIO. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4202 7894 4146 7899 4144 7912 4133 7910
      4119 7879 4122 7823 4141 7825 4141 7841
      4160 7840 4160 7820 4202 7820

$$

FORECASTER:  RXR
1 follow-up statement
000 
WWUS51 KCTP 200020
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT MON JUN 19 2006

PAC047-083-200027-
/O.EXP.KCTP.SV.W.0055.000000T0000Z-060620T0015Z/
MCKEAN PA-ELK PA-
817 PM EDT MON JUN 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR ELK AND MCKEAN COUNTIES HAS
EXPIRED...

THUNDERSTORMS ARE GRADUALLY WEAKENING AS THEY EXIT THE EAST END OF 
ELK AND MCKEAN COUNTIES...SO THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE.  HOWEVER...WIND GUSTS BETWEEN 40 AND 50 MPH 
WILL BE POSSIBLE THROUGH 830 PM IN EXTREME EASTERN ELK AND 
MCKEAN COUNTIES.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4202 7894 4146 7899 4144 7912 4133 7910
      4119 7879 4122 7823 4141 7825 4141 7841
      4160 7840 4160 7820 4202 7820

$$

FORECASTER:  RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:55 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jun 19, 2:55 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EDT MON JUN 19 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...

ACTIVE CONVECTIVE WEATHER ACROSS THE SUSQ VALLEY EXPECTED TO WIND
DOWN BY EARLY THIS EVENING ACROSS THE EAST...WITH ANOTHER ROUND OF
SCATTERED TSRA EXPECTED TO APPROACH OUR WRN MTN ZONES SHORTLY AFTER
00Z.

THE RIGHT ENTRANCE REGION OF A NEARLY N/S 75-80 KT 300 HPA JET WILL
DRAG EAST ACROSS THE SUSQ VALLEY LATE THIS AFTERNOON. HIGH -20C
HEIGHT WILL PREVENT A SIGNIFICANT HAIL THREAT WITH MOST OF THE
TSRA...BUT A BELT OF MODERATELY STRONG...MEAN 850-700 HPA WINDS OF
30-35 KTS WILL SUPPORT ORGANIZED CLUSTERS OF MULTICELL STORMS WITH
MINI BOW ECHOES...AN EVEN A FEW BRIEF SUPERCELLS AS 0-3KM HELICITY
VALUES APPROACH 150 M2/S2 WHERE LLVL WINDS ARE LOCALLY BACKED SOME
VALLEYS.

ELSEWHERE ACROSS CENTRAL PENN...EARLIER RAIN AND WEAK LLVL RIDGING
IN ITS WAKE WILL BRING GRADUAL LATE DAY CLEARING. BACK EDGE OF
THICKER LAYERED CLOUDS ARE MOVING EAST AT 18KT AND WILL REACH A LINE
FROM KELM TO KIPT AND KAOO BETWEEN 21Z AND 2130Z. WINDS LATE TODAY
WILL BE GENERALLY UNDER 10 MPH FROM THE WEST TO SW WITH TEMPS
BETWEEN 70 AND 75.

THE SECONDARY SHORTWAVE DROPPING SE AT AROUND 40KT FROM THE UPPER
MIDWEST WILL SUPPORT THE SCTD WRN/NW PENN STORMS EARLY TONIGHT VIA
ENHANCED UVVEL BENEATH THE LEFT EXIT REGION OF ITS ASSOCIATED
75-80KT SPEED MAX. IT APPEARS THAT THE MAIN FOCUS OF THE LIFT SHOULD
BE ACROSS THE LAUREL HIGHLANDS IN THE 00Z-04Z TIMEFRAME. ACROSS THE
EAST...ANY PRECIP LATER TONIGHT WILL LIKELY LACK MUCH MORE THAN A
RUMBLE OR TWO OF THUNDER.

THE BEST WEATHER FOR ANY OUTDOOR ACTIVITIES THIS WEEK APPEARS TO BE
LATE TUESDAY...AND MUCH OF WEDNESDAY /ESPECIALLY ACROSS THE CENTRAL
AND EAST/ BEFORE A BAND OF INCREASING THETA-E ADVECTION BRINGS
SCATTERED SHOWERS AND THUNDERSTORMS. THE LATE DAY/EARLY NIGHT TIME
TIMING OF THE INCREASED ISENTROPIC LIFT AND MID LVL INSTABILITY
FAVORS THE WRN HALF OF THE CWA FOR THE BETTER CHC OF RAIN.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

FOR LATE THIS WEEK THROUGH THE UPCOMING WEEKEND...MEDIUM RANGE
MODELS AND ENSEMBLE PREDICTION SYSTEMS POINT TWD A CHC FOR SHOWERS
AND TSRA /MAINLY THE AFTERNOON AND EARLY NIGHTTIME VARIETY/ EACH DAY
AS A LLVL BOUNDARY WILL STAY LOCATED NEAR OR JUST SOUTH OF THE
MASON/DIXON LINE. SLIGHTLY HIGHER POPS WERE WEIGHTED TO THE SE 1/2
OF THE CWA LATE SATURDAY THROUGH MONDAY.

FURTHERMORE...AFTERNOON POPS NEAR 40 PERCENT THURSDAY AND FRIDAY
COULD ACTUALLY BE ON THE LOW SIDE...PARTICULARLY ACROSS THE LOWER
SUSQ VALLEY WHERE 6HR HOUR 12Z MREF POPS FOR 0.10 INCH ARE HIGHER
THAN 70 PERCENT.

AS FOR TEMPS...CONSIDERING THE LOCATION OF THE CHC POPS VIA THE EPS
WITH A MEAN GREAT LAKES AND NE US TROUGH AND THE AFOREMENTIONED
PROXIMITY OF A LLVL BOUNDARY...I DECIDED TO LEAN TWD THE LOWER END
OF THE RANGE OF ENSEMBLE MOS MAXS. THIS SPREAD BETWEEN MAX AND MINS
/FOR HIGH TEMPS/ INCREASES TO 10-13F FOR SUNDAY AND
MONDAY...CONFIRMING THE POTENTIAL FOR THICKER CLOUD COVER AND
SHOWERS NORTH OF THE LLVL BOUNDARY.

&&

.AVIATION...

PREFRONTAL BAND OF SHOWERS PRODUCING WIDESPREAD MVFR AND LCL IFR
CIGS/VSBYS CENTRAL AND ERN RTES THROUGH 21Z. MVFR CIGS WITH SCT VFR
CIGS LATE THIS AFTERNOON AND EVENING ACROSS MOST RTES BEFORE COLD
FRONT APPROACHES LATE THIS EVENING AND OVERNIGHT. WILL KEEP CB IN
FOR MUCH OF THIS TIME AS A RESULT...WITH CIGS RETURNING TO MVFR MOST
LOCATIONS. SHRA ACTIVITY WILL CONTINUE INTO TUESDAY MORNING AS THE
TRAILING UPPER DISTURBANCE TRACKS ACROSS CENTRAL PA FROM WEST TO
EAST. WIDESPREAD MVFR CIGS WILL GRADUALLY IMPROVE TO VFR DURING THE
AFTERNOON.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LAMBERT
LONG TERM...LAMBERT
AVIATION...DEVOIR
Hazardous weather outlook, Jun 19, 3:18 AM EDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 AM EDT MON JUN 19 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-200730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
318 AM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA HAS PLACED ALL OF CENTRAL PENNSYLVANIA IN A SLIGHT RISK
OF SEVERE WEATHER TODAY.

AN UPPER LEVEL TROUGH WILL CROSS THE STATE DURING THE MID-DAY
HOURS AND DEVELOP WIDESPREAD SHOWERS AND THUNDERSTORMS. THE HUMID
AIRMASS TO THE EAST AND SOUTH OF THIS TROUGH HAS THE POTENTIAL TO
FUEL THUNDERSTORMS THAT CAN MAKE DAMAGING WIND GUSTS OVER 55 MPH
AND SMALL HAIL. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE TO
THE EAST OF A COUDERSPORT TO STATE COLLEGE TO BEDFORD LINE.

SOME OF THE THUNDERSTORMS MAY ALSO MAKE HEAVY RAIN...AS THEY
WILL MOVE SLOWLY TO THE NORTHEAST. ALSO...AREAS THAT RECEIVE
MULTIPLE THUNDERSTORMS COULD DEVELOP MINOR FLOODING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE...AT
WEATHER.GOV/STATECOLLEGE...ALL IN LOWER CASE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE MORNING INTO THE LATE
EVENING HOURS. SPOTTERS PLEASE REPORT ANY STORM DAMAGE...HIGH WIND
GUSTS OR HAIL.

DANGELO

In the hours before

Special weather statement, Jun 19, 1:20 PM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT MON JUN 19 2006

PAZ012-019-027-028-041-042-045-046-049>053-191815-
COLUMBIA-JUNIATA-MIFFLIN-MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING-
NORTHUMBERLAND-SNYDER-SOUTHERN CENTRE-SOUTHERN CLINTON-
SOUTHERN LYCOMING-SULLIVAN-UNION-
120 PM EDT MON JUN 19 2006

...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...COLUMBIA...
JUNIATA...LYCOMING...MIFFLIN...MONTOUR...NORTHUMBERLAND...SNYDER...
SULLIVAN AND UNION COUNTIES...

AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF JERSEY SHORE TO 13 MILES WEST OF MIFFLINBURG TO 5 MILES
SOUTHEAST OF LEWISTOWN...MOVING NORTHEAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR LITTLE PINE STATE PARK...CAMMAL...
SNYDER-MIDDLESWARTH STATE PARK...AND PORT ROYAL AROUND 125 PM...
WEIKERT...SALLADASBURG...R.B. WINTER STATE PARK...AND MIFFLINTOWN
AROUND 130 PM...ENGLISH CENTER AND MCCLURE AROUND 135 PM.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF
THIS LINE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 155 AND 232...I-180 BETWEEN MILE MARKERS 1
AND 29.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...REDUCING VISIBILITIES
AND CAUSING WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

FORECASTER: RXR
Local storm report, Jun 19, 2:53 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND DMG     SELINSGROVE             40.80N 76.87W
06/19/2006                   SNYDER             PA   LAW ENFORCEMENT

            WIRES DOWN.

&&

GAD
Special weather statement, Jun 19, 4:30 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT MON JUN 19 2006

PAZ066-192100-
LANCASTER-
430 PM EDT MON JUN 19 2006

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LANCASTER COUNTY THROUGH
5 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF SHILLINGTON TO 4 MILES SOUTHEAST OF LEOLA TO 4 MILES
NORTHWEST OF OXFORD...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR GAP AROUND 440 PM AND CHURCHTOWN AROUND 445 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 291 AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
322...STATE ROAD 41.

BRIEF HEAVY RAIN...WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE
WITH THESE STORMS.

FORECASTER: LAMBERT
Special weather statement, Jun 19, 6:09 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT MON JUN 19 2006

PAZ004-192315-
WARREN-
609 PM EDT MON JUN 19 2006

...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES WEST OF
JAMESTOWN TO 23 MILES NORTH OF SUGARCREEK TO 10 MILES WEST OF
SUGARCREEK...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
BEAR LAKE AND SPRING CREEK AROUND 630 PM...SUGAR GROVE AND
YOUNGSVILLE AROUND 645 PM...WARREN AND RUSSELL AROUND 700 PM...AND
KINZUA DAM AND SHEFFIELD AROUND 715 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...AND STATE ROAD 59.

BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE
STORMS AS THEY MOVE ACROSS WARREN COUNTY BETWEEN 630 PM AND 730 PM.

FORECASTER:  RXR/
Special weather statement, Jun 19, 7:02 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT MON JUN 19 2006

PAZ005-010-200000-
ELK-MCKEAN-
702 PM EDT MON JUN 19 2006

...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF JAMESTOWN TO 14 MILES SOUTHWEST OF WARREN TO 9 MILES NORTH OF
CLARION...MOVING EAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR
LUDLOW AROUND 720 PM...WETMORE AROUND 725 PM...KANE...JAMES CITY
AROUND 730 PM...WESTLINE...PORTLAND MILLS...MARSHBURG AROUND 735
PM...WILCOX...RIDGWAY AND MOUNT JEWETT AROUND 745 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD
120...STATE ROAD 255...STATE ROAD 446.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAIN AS THESE STORMS MOVE THROUGH ELK AND MCKEAN
COUNTIES BETWEEN 715 PM AND 815 PM.

FORECASTER:  RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:58 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder52 min
Jun 19, 2:13 PM EDTSevere Thunderstorm WarningCTPSullivan47 min
Jun 19, 6:23 PM EDTSevere Thunderstorm WarningCTPWarren67 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.